Loading...
Loading...

Go to the content (press return)

On some inequalities and stability results related to the exponential function. J. of Inequalities & Applications

Author
Alsina, C.; Ger, R.
Type of activity
Journal article
Journal
Journal of inequalities and applications
Date of publication
1998-01
Volume
2
First page
373
Last page
380
URL
http://www.hindawi.com/journals/jia/index.html Open in new window
Group of research
FM&AI - Functional Mathematical Modelling and Applications

Participants